# SDR SWIA202055384

- Difficulty date: December 31, 2020
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000549
- Aircraft time: 12,974 hours, 7,238 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frames 84-85
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BEAM CORRODED BETWEEN FRAMES 84 AND 85, AS MARKED.  C-CHECK RO 1/18/2021.  PERFORMED REPAIR ON SEAT TRACK RT BEAM FR 84-85, REF SRM 53-23-10/REPAIR 04P.
